MathSciNet Relay Station
MathSciNet bibliographic data
MR800839 (87b:60077) 60G60 (60G12)
Ponomarenko, A. I. Infinite-dimensional random fields on semigroups. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 30 (1984), 136–142.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement